# SDR AALA202408198637

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 29,749 hours, 3,537 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOORBOARD SOFT AND SQUEAKS NEAR SEAT 3A. PEFROMED TEMPORARY REPAIR PER EA 357260. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
